2 doctors weighed in:

I am a bipolar disorder person, eating aripiprazole 10 mg in morning, aripiprazole 30mg and divalproex sodium ER 750 mg at 6 p.m. When I eat medicine at 6 I get very down from 5 p.m to 7 p.m. ?

2 doctors weighed in
Dr. Linda Callaghan
Addiction Medicine

In brief: Maybe overmedicated.

It sounds like if you may be overmedicated.
You may want to tell your doctor about this so he may adjust the dosage of your medication.

In brief: Maybe overmedicated.

It sounds like if you may be overmedicated.
You may want to tell your doctor about this so he may adjust the dosage of your medication.
Thank
Dr. Michelle King
Psychiatry

In brief: Different

medications can affect people at different doses.
It may well be the higher doses, but it's best to let your prescriber know about this. He/she may be able to alter the dosing schedule.

In brief: Different

medications can affect people at different doses.
It may well be the higher doses, but it's best to let your prescriber know about this. He/she may be able to alter the dosing schedule.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available